Application of the Hellinger integrals to$q$-variate stationary stochastic processes

Habib Salehi Michigan State University, East Lansing, Michigan, (U.S.A.)

TBD mathscidoc:1701.332280

Arkiv for Matematik, 7, (4), 305-311, 1968.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:39 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Cited by 12 ]
@inproceedings{habib1968application,
  title={Application of the Hellinger integrals to$q$-variate stationary stochastic processes},
  author={Habib Salehi},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203439756938089},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={4},
  pages={305-311},
  year={1968},
}
Habib Salehi. Application of the Hellinger integrals to$q$-variate stationary stochastic processes. 1968. Vol. 7. In Arkiv for Matematik. pp.305-311. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203439756938089.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved